MathSciNet Relay Station
MathSciNet bibliographic data
MR2803649 (2012g:92164) 92D25 (34C23 34D20 37N25 91B76)
Liu, Wei; Fu, Chaojin; Chen, Boshan Hopf bifurcation for a predator-prey biological economic system with Holling type II functional response. J. Franklin Inst. 348 (2011), no. 6, 1114–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement